MAUDE Adverse Event Report: B. BRAUN MEDICAL INC OUTLOOK®; INFUSION PUMP

B. BRAUN MEDICAL INC OUTLOOK®; INFUSION PUMP
Model Number 621-400ES
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.The serial number provided does not match the product 621-400es.Attempts have been made to contact the customer for clarification, as well as if the pump or pump logs are available for evaluation.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported on medwatch (b)(4): patient was ordered an infusion of d10, total of a 321.5 ml bolus.The pump was found to have infused 500 ml, overinfusing the patient by 178.5 ml extra d10.The patient suffered no harm but required additional monitoring.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc internal report # (b)(4).Multiple attempts were made to obtain additional information as well as to obtain the device and/or the logs.The device involved was not received for evaluation and the pump logs were not received for review.Without the actual device or logs a thorough investigation could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
OUTLOOK®
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key6984845
Report Number1641965-2017-00044
Device Sequence Number497306
Product Code FRN
UDI-Device Identifier04046964186554
UDI-Public(01)04046964186554
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number621-400ES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR